# SDR FE5F200700001

- Difficulty date: March 11, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N28025
- Make and model: Doug MD 83
- Aircraft serial: 9853602
- Aircraft time: 16,538 hours, 26,776 cycles
- Engine: Pwa JT8D219
- Engine time: 22,988 hours, 38,239 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: JT8D219
- Part serial: P726041
- Condition: Surges
- Location: Left
- Part time: 22,988 hours, 38,239 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

B-28025(SN:53602), 0345(UTC) DEPARTING FROM RCTP (TPE TAIWAN), CLIMBING THROUGH 11000 NR,ENCOUNTERING SURGING CONTINUALLY, A/T OFF, LT THROTTLE IDLE AND ADJUST TO EPR 1.4 AND INSTRUMENT SHOWING STABLE, READJUST EPR TO 1.75 ,SURGING HAPPENED AGAIN. REQUESTED APPROACH FOR LANDING, DESCENT THROUGH 6000 INCH (IDLE) SURGING HAPPENED AGAIN. LT FUEL LEVEL OFF. LANDING TPE AIRPORT AT 0414 (UTC).
